# SDR AALA202206089959

- Difficulty date: June 6, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737
- Aircraft serial: 29534
- Aircraft time: 59,478 hours, 24,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5660Y21
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT GALLEY FLOOR SUPPORT INTERCOSTAL, LOCATED AT BS 947.5, LBL51, WL208. REPLACED INTERCOSTAL PER SRM 51-40-02-0G, AND SRM 51-40-05-0G.
